Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 22, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Apr 22, 2009, 6:23 PM CDT for Pratt County, Stafford County, Kansas. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2009, 6:23 PM CDT (23:23 UTC)
- Expired
- Apr 22, 2009, 7:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Pratt County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 101 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 6:30 PM CDT | HAIL 0.75 | 10 Ssw St. John, KS | |
| Apr 22, 6:48 PM CDT | HAIL 1 | 8 Ssw St. John, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2921 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 222323
SVRDDC
KSC151-185-230000-
/O.NEW.KDDC.SV.W.0022.090422T2323Z-090423T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
623 PM CDT WED APR 22 2009
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL PRATT COUNTY IN SOUTH CENTRAL KANSAS.
SOUTHWESTERN STAFFORD COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 700 PM CDT
* AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 3 MILES NORTHWEST OF BYERS. THIS STORM WAS NEARLY
STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
BYERS...
RURAL RESIDENCES OF NORTHERN PRATT AND SOUTHWESTERN STAFFORD
COUNTIES.
THIS REPLACES THE PREVIOUS WARNING THAT WAS IN EFFECT FOR PRATT AND
STAFFORD COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3787 9872 3774 9878 3772 9892 3783 9898
3793 9879
TIME...MOT...LOC 2321Z 314DEG 2KT 3782 9892
$$
RUSSELL1 follow-up statement
000
WWUS53 KDDC 222354
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
654 PM CDT WED APR 22 2009
KSC151-185-230004-
/O.EXP.KDDC.SV.W.0022.000000T0000Z-090423T0000Z/
STAFFORD KS-PRATT KS-
654 PM CDT WED APR 22 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PRATT AND
SOUTHWESTERN STAFFORD COUNTIES EXPIRES AT 700 PM CDT...
* LOCATIONS IMPACTED INCLUDE...
BYERS...
RURAL RESIDENCES OF NORTHERN PRATT AND SOUTHWESTERN STAFFORD
COUNTIES.
THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER NORTHERN PRATT AND SOUTHWESTERN STAFFORD
COUNTIES.
LAT...LON 3787 9872 3774 9878 3772 9892 3783 9898
3793 9879
TIME...MOT...LOC 2354Z 180DEG 0KT 3782 9892
$$
RUSSELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:59 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Apr 22, 2:59 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 259 PM CDT WED APR 22 2009 .DISCUSSION... DAYS 1-2... THE MAIN FORECAST CHALLENGES ARE FOR A FEW HIGH BASED THUNDERSTORMS MAINLY NORTH OF DODGE THIS EVENING, THEN POSSIBLE WIND ADVISORY AND FIRE WEATHER WATCH FOR FRIDAY. A WEAK MID LEVEL WAVE IN WESTERLY FLOW ALOFT WILL MOVE EAST ACROSS THE NORTHERN FA TONIGHT PROVIDING ENOUGH LIFT FOR A FEW HIGH BASED THUNDERSTORMS. FORECAST SOUNDINGS INDICATE STEEP MID LEVEL LAPSE RATES AND MID LEVEL MOISTURE. LOW LEVEL MOISTURE IS FAIRLY SHALLOW AND WAS MIXING OUT AROUND DODGE CITY. MODELS FORECASTING AROUND 1000 J/KG AND MAYBE A FEW COULD PRODUCE SOME SMALL HAIL. THE WRF SEEMS TOO HAVE LOTS OF CONVECTIVE FEEDBACK PROBLEMS WITH OVER 1.5 INCHES OF RAIN IN THE HAYS AREA AND PUSHING A GOOD COLD POOL OUT TONIGHT WITH WINDS BECOMING NORTH. WILL GO MORE WITH THE GFS FOR TONIGHT WINDS AND PRECIP WITH 30 POPS NORTH AND LESSER SOUTH. LOWS TONIGHT IN THE LOW TO MID 50S LOOK REASONABLE. FOR THURSDAY WE WILL BE IN BETWEEN SYSTEMS AS LAST NIGHTS SHORTWAVE IS MOVING EAST AND A SOUTHERN BRANCH WAVE MOVE INTO NEW MEXICO. DEWPOINTS CLIMB INTO THE 50S IN THE EAST FA WITH LIGHT AND VARIABLE WINDS BECOMING SOUTH 5 TO 15 MPH IN THE AFTERNOON. HIGHS WITH 850 TEMPS AROUND 22C WITH A FEW DEGREES FOR SUPER ADIABATIC LAPSE RATE AT THE GROUND LOOK TO BE IN THE MID TO UPPER 80S. MET GUIDANCE LOOKS A BIT COOL FOR HIGHS AND WILL GO WITH 2 METER NAM TEMPS. A WEAK CAP SHOULD ALSO KEEP ANY THUNDERSTORM CHANCES VERY MINIMAL. ON THURSDAY NIGHT SOUTH WINDS CONTINUE AT 10 TO 15 FOR ANOTHER MILD NIGHT IN THE MID 50S. ON FRIDAY THE SOUTHERN BRANCH SHORTWAVE TROUGH WILL MOVE SOUTH OF THE AREA ACROSS THE SOUTHERN PLAINS. WITH VERY DRY MEAN LAYER IN PLACE WE SHOULD STAY OUT OF ANY THUNDERSTORMS. THE FAR SOUTHWEST COUNTIES LOOK VERY DRY BY AFTERNOON AND WITH DEEP MIXING COULD HAVE WINDS OF 15 TO 25KTS. THIS WOULD BE CLOSE TO CRITICAL FIRE WEATHER CONDITIONS AND WILL CONTINUE TO MONITOR. IN THE EAST FA WINDS COULD GET TO NEAR WIND ADVISORY CRITERIA. DAYS 3-7... AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL BE IN PLACE ACROSS THE WESTERN CONUS WITH A SOUTHWESTERLY FLOW ALOFT ACROSS THE CENTRAL PLAINS TO BEGIN THE PERIOD FRIDAY NIGHT. MEDIUM RANGE MODELS ARE IN FAIR AGREEMENT INDICATING THIS LARGE SCALE PATTERN REMAINING RELATIVELY UNCHANGED THROUGH EARLY NEXT WEEK. HOWEVER, DURING THIS TIME PERIOD, A SERIES OF UPPER LEVEL S/WAVE TROUGHS WILL BE EJECTED NORTHEAST ACROSS THE CENTRAL PLAINS BEGINNING WITH ONE IN THE LATE SATURDAY TO EARLY SUNDAY TIME FRAME. THIS SET UP COULD BRING THE POSSIBILITY FOR PRECIP ACROSS PORTIONS OF WESTERN KANSAS BOTH DAYS OF THE WEEKEND AND INTO NEXT WEEK. THERE IS SOME MODEL DISCREPANCY IN TIMING BUT BOTH GFS AND ECMWF INDICATE A COLD FRONT ASSOCIATED WITH THE FIRST UPPER LEVEL S/WAVE PUSHING INTO WESTERN KANSAS SOMETIME IN THE SATURDAY NIGHT TO SUNDAY MORNING TIME FRAME BEFORE STALLING, OR AT LEAST SLOWING, IN THE GENERAL VICINITY OF SOUTHWEST KANSAS AND THE PANHANDLES OF OKLAHOMA AND TEXAS. THE GFS AND ECMWF ALSO SHOW A SURFACE LOW DEVELOPING IN EASTERN COLORADO SATURDAY SETTING UP A NICE MOISTURE RETURN UP THROUGH OKLAHOMA AND INTO EASTERN AND CENTRAL KANSAS. THE QUESTION WILL BE HOW FAR WEST THIS MOISTURE REACHES AS A DEVELOPING DRYLINE EXTENDS GENERALLY SOUTH FROM SOUTHWEST KANSAS DOWN INTO THE OKLAHOMA AND TEXAS PANHANDLES. DETAILS ARE STILL A LITTLE UNCERTAIN AS TO THE TIMING AND LOCATION OF THE FRONT AND WHERE THE DRYLINE SETS UP, BUT THUNDERSTORMS WILL BE POSSIBLE SATURDAY AND SUNDAY WITH THE BETTER CHANCE FOR PRECIP ACROSS THE EASTERN PORTION OF THE CWA WHERE LOW LEVEL MOISTURE WILL POSSIBLY BE MORE READILY AVAILABLE. AS A RESULT, PLAN TO INCREASE 20 POPS UP TO 30 EAST AND KEEP SLIGHT POPS WEST. TEMPERATURES WILL BE ABOVE NORMAL SATURDAY AHEAD OF A COLD FRONT THAT WILL PUSH THROUGH WESTERN KANSAS IN THE SATURDAY NIGHT TO SUNDAY MORNING TIME FRAME. THE GFS AND ECMWF INDICATE TEMPERATURES AT H85 RANGING FROM THE UPPER TEENS(C) EAST TO THE MID 20S(C) IN THE EXTREME SOUTHWEST. EXPECT HIGHS SATURDAY IN THE 70S(F) TO LOW 80S(F) ACROSS SOUTHWEST KANSAS. TEMPERATURES CAN THEN BE EXPECTED TO DROP BACK DOWN TO NEAR NORMAL THROUGH THE MIDDLE OF NEXT WEEK AS A RESULT OF THE FRONTAL BOUNDARY PUSHING THROUGH AND POSSIBLY LINGERING. PLAN TO LOWER HIGHS A COUPLE DEGREES OR SO SUNDAY AND LOW TEMPERATURES AS WELL SUNDAY NIGHT WITH MINOR ADJUSTMENTS ELSEWHERE. .AVIATION... UPPER LEVEL DISTURBANCE WILL MOVE EAST ACROSS WESTERN KANSAS EARLY THIS EVENING. THIS WILL CREATE THE POSSIBILITY FOR A FEW ISOLATED THUNDERSTORMS INTO THE OVERNIGHT HOURS ACROSS MORE NORTHERN PORTIONS OF THE FORECAST AREA, INCLUDING POTENTIALLY IN THE VICINITY OF KHYS. AGAIN, ANY STORMS WILL BE ISOLATED IN NATURE SO WILL CONTINUE TO CARRY A CB ANNOTATION AND POSSIBLY CONSIDER VCTS. OTHERWISE, VFR CONDITIONS WILL PERSIST THROUGH MID DAY THURSDAY. WINDS WILL BE LIGHT OUT OF THE SOUTHEAST EARLY THIS EVENING BEFORE BECOMING LIGHT AND VARIABLE AFTER MIDNIGHT. && .PRELIMINARY POINT TEMPS/POPS... DDC 53 87 56 88 / 20 0 0 0 GCK 52 87 54 89 / 20 0 0 0 EHA 52 87 53 90 / 10 0 0 0 LBL 50 87 52 89 / 10 0 0 0 HYS 53 85 55 87 / 30 0 0 0 P28 56 85 60 86 / 20 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN06/32
Hazardous weather outlook, Apr 22, 5:12 AM CDT, 13 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 512 AM CDT WED APR 22 2009 KSZ074>078-080-081-084>090-231015- STANTON-GRANT-HASKELL-GRAY-FORD-KIOWA-PRATT-MORTON-STEVENS-SEWARD- MEADE-CLARK-COMANCHE-BARBER- 512 AM CDT WED APR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN INCREASINGLY ACTIVE WEATHER PATTERN IS EXPECTED THIS WEEKEND INTO EARLY NEXT WEEK AS A SERIES OF PACIFIC STORM SYSTEMS ENTER THE ROCKIES AND ADJACENT WESTERN PLAINS. IT IS STILL TOO EARLY TO GAGE EXACTLY WHICH DAYS FROM THIS WEEKEND INTO EARLY NEXT WEEK WILL BE MOST SUSCEPTIBLE TO THUNDERSTORM ACTIVITY ACROSS SOUTHWEST KANSAS...HOWEVER THERE IS INCREASINGLY PROBABILITY THAT MULTIPLE DAYS OF THUNDERSTORM ACTIVITY MAY IMPACT SOUTHWEST KANSAS INCLUDING THE POSSIBILITY OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ030-031-043>046-061>066-079-231015- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-EDWARDS- 512 AM CDT WED APR 22 2009 /412 AM MDT WED APR 22 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON ACROSS PORTIONS OF WEST CENTRAL KANSAS. THESE STORMS WILL FORM ALONG A LEESIDE TROUGH THEN MOVE EAST ACROSS WEST CENTRAL KANSAS THROUGH THE EVENING HOURS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER GIVEN THE DEGREE OF WIND SHEAR COMBINED WITH THE MARGINAL INSTABILITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN INCREASINGLY ACTIVE WEATHER PATTERN IS EXPECTED THIS WEEKEND INTO EARLY NEXT WEEK AS A SERIES OF PACIFIC STORM SYSTEMS ENTER THE ROCKIES AND ADJACENT WESTERN PLAINS. IT IS STILL TOO EARLY TO GAGE EXACTLY WHICH DAYS FROM THIS WEEKEND INTO EARLY NEXT WEEK WILL BE MOST SUSCEPTIBLE TO THUNDERSTORM ACTIVITY ACROSS SOUTHWEST KANSAS...HOWEVER THERE IS INCREASINGLY PROBABILITY THAT MULTIPLE DAYS OF THUNDERSTORM ACTIVITY MAY IMPACT SOUTHWEST KANSAS INCLUDING THE POSSIBILITY OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC UMSCHEID
In the hours before
Special weather statement, Apr 22, 5:00 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 500 PM CDT WED APR 22 2009 KSZ065-079-222245- EDWARDS-PAWNEE- 500 PM CDT WED APR 22 2009 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EDWARDS AND WESTERN PAWNEE COUNTIES... AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ROZEL...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. LAT...LON 3834 9923 3816 9915 3807 9943 3815 9952 TIME...MOT...LOC 2200Z 221DEG 14KT 3813 9940 RUSSELL
Local storm report, Apr 22, 5:04 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
504 PM CDT WED APR 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 3 NW TROUSDALE 37.83N 99.12W
04/22/2009 E0.88 INCH EDWARDS KS TRAINED SPOTTER
THE HAIL SIZE WAS REPORTED AS DIME TO NICKEL SIZE.
&&
BURKELocal storm report, Apr 22, 5:16 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
516 PM CDT WED APR 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 3 SSE ROZEL 38.16N 99.38W
04/22/2009 M0.75 INCH PAWNEE KS PUBLIC
&&
06Local storm report, Apr 22, 5:19 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
519 PM CDT WED APR 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL TROUSDALE 37.80N 99.08W
04/22/2009 E1.75 INCH EDWARDS KS LAW ENFORCEMENT
0511 PM HAIL 3 NW TROUSDALE 37.83N 99.12W
04/22/2009 E1.25 INCH EDWARDS KS TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZE HAIL WAS REPORTED AS VERY
SOFT.
&&
BURKELocal storm report, Apr 22, 5:34 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
534 PM CDT WED APR 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL 3 NW TROUSDALE 37.83N 99.12W
04/22/2009 E1.25 INCH EDWARDS KS TRAINED SPOTTER
THE HAIL WAS REPORTED AS VERY SOFT. THE CALLER ALSO
REPORTED 0.36 INCH OF RAIN FROM THIS EVENING/S STORM.
&&
BURKELocal storm report, Apr 22, 5:50 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
550 PM CDT WED APR 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 16 SW ST. JOHN 37.84N 98.97W
04/22/2009 M1.00 INCH STAFFORD KS PUBLIC
&&
06The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 2:52 PM CDT | Special Weather Statement | DDC | Pratt | 38 min |
| Apr 22, 3:38 PM CDT | Special Weather Statement | DDC | Edwards | 52 min |
| Apr 22, 4:44 PM CDT | Special Weather Statement | DDC | Edwards | 46 min |
| Apr 22, 5:00 PM CDT | Special Weather Statement | DDC | Pawnee | 45 min |
| Apr 22, 5:38 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pratt, Stafford | 52 min |
| Apr 22, 6:35 PM CDT | Special Weather Statement | DDC | Pawnee | 40 min |
| Apr 22, 6:53 PM CDT | Special Weather Statement | DDC | Pawnee | 67 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.